# SDR FDEA200906202189

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 5212791
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FWD END SECTION OF HINGE HAS PLAY REMOVED, FABRICATED AND INSTALLED MCD FWD END SECTION OF HINGE P.O. NR 79014501,   PN 5212791, DIM: 45" UPPER, AND 20" LOWER  IAW FX  P TO F SRM ER-01-049 AND SRM 51-30-2, 51-30-5, 51-30-8.  MX LEAK AND OPS CHECKED GOOD IAW MM 52-34-000-0.  NO DEFECTS NOTED.
